EconPapers    
Economics at your fingertips  
 

Special issue on nonlinear and global optimization, dedicated to Professor Joaquim João Júdice on the occasion of his sixtieth anniversary

José Martínez and Luís Vicente ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2012, vol. 20, issue 1, 3 pages

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-011-0232-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:20:y:2012:i:1:p:1-3

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-011-0232-6

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:20:y:2012:i:1:p:1-3